TITLE

Some Results on Convexity of Integral Operators

AUTHOR(S)
Bansal, D.; Frasin, B. A.
PUB. DATE
July 2014
SOURCE
Southeast Asian Bulletin of Mathematics;2014, Vol. 38 Issue 4, p487
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In the present paper, we obtain some closed properties for integral operator ... functions belonging to class of convex functions and also for a class of α-convex functions of order β. Several corollaries and consequences of the main results are also considered.
ACCESSION #
100280564

 

Related Articles

  • Strong differential superordination and sandwich theorem. Oros, Gheorghe; Şendruţiu, Roxana; Venter, Adela; Andrei, Loriana // Journal of Computational Analysis & Applications;Dec2013, Vol. 15 Issue 8, p1490 

    In this paper we study certain strong differential superordinations and give a sandwich theorem, obtained by using a new integral operator introduced in [21].

  • Double subordination preserving properties for a new generalized Srivastava-Attiya integral operator. Prajapat, Jugal; Bulboacă, Teodor // Chinese Annals of Mathematics;Jul2012, Vol. 33 Issue 4, p569 

    The authors obtain subordination and superordination preserving properties for a new defined generalized operator involving the Srivastava-Attiya integral operator. Differential sandwich-type theorems for these univalent functions, and some consequences involving well-known special functions are...

  • A Class of Integral Operators Preserving Subordination and Superordination. Nak Eun Cho; Oh Sang Kwon // Bulletin of the Malaysian Mathematical Sciences Society;2010, Vol. 33 Issue 3, p429 

    The purpose of the present paper is to obtain subordination- and superordination-preserving properties for a class of integral operators defined on the space of normalized analytic functions in the open unit disk. We also consider the sandwich-type theorems for these integral operators.

  • Subordination and Superordination for Multivalent Functions associated with the Differintegral Operator. OH SANG KWON; NAK EUN CHO // Kyungpook Mathematical Journal;Mar2013, Vol. 53 Issue 1, p1 

    The purpose of the present paper is to obtain some subordination- and superordination- preserving properties for multivalent function associated the differintegral operators defined on the space of normalized analytic functions in the open unit disk. The sandwich type theorem for the integral...

  • On Certain Classes of p-Valent Functions by Using Complex-Order and Differential Subordination. Tehranchi, Abdolreza; Kılıçman, Adem // International Journal of Mathematics & Mathematical Sciences;2010, p1 

    The aim of the present paper is to study the p-valent analytic functions in the unit disk and satisfy the differential subordinations z(Ip)r, λ(f(z))(j+1)/(p - j)(ɔp(r, λ)f(z))(j) < (a + (aB + (A- B)β)z)/a(1 + Bz), where ɔp(r, λ) is an operator defined by Sălăgean and...

  • Convex Functions and Functions with Bounded Turning.  // Tamsui Oxford Journal of Mathematical Sciences (TOJMS);May2010, Vol. 26 Issue 2, p161 

    No abstract available.

  • The Fekete-Szegö Theorem for Certain Class of Analytic Functions. Al-Abbadi, Ma'moun Harayzeh; Darus, Maslina // General Mathematics;2011, Vol. 19 Issue 3, p41 

    In this paper we discuss a well-known class studied by Ramesha [12] and later by several authors ( see [8, 1, 7]). Next we extend the class to a wider class of functions f denoted by uαγαβ, which are normalised and univalent, in the open unit disc D = {z ∈ C : ∣z∣ < 1}...

  • On certain classes of ω-p-valent functions. Oladipo, A. T.; Breaz, Daniel // General Mathematics;2012, Vol. 20 Issue 1, p39 

    In this paper we study new subclasses of p-valent function. Coefficient inequalities, inclusion relation, and extreme points of these classes are studied. Furthermore, relevant connections of our classes with the existing ones through various choices of the parameters involved are also considered.

  • A Family of Convolution Operators for Multivalent Analytic Functions. Sokół, Janusz; Noor, Khalida Inayat; Srivastava, Hari Mohan // European Journal of Pure & Applied Mathematics;2012, Vol. 5 Issue 4, p469 

    In this paper, we consider a family of multiplier transformations and several subclasses of multivalent functions which are defined by means of convolution. Several interesting results are derived. Some (known or new) special cases of the multivalent function classes, which are investigated...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics